# SDR AALA950198

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719103
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT FIRST CLASS GALLEY RT AISLE FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT AT FIRST CLASS GALLEY RT AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
